Volume 25,Issue 4,2005 Table of Contents

Other Issues:  


Positive Solutions for Singular Boundary Value Problem of Fourth Order
  LIU Jia-quan,XIONG Ming and ZENG Ping-an
  2005,25(4):571-581 [Abstract(1977)]  [View PDF]
A Pair of General Series-Transformation Formulas
  HE Tian-xiao,HSU L.C. and SHIUE P.J.-S.
  2005,25(4):582 [Abstract(3679)]  [View PDF]
A New Theorem of Existence of Solutions to Nonlinear Three-Point Boundary Value Problem
  SUN Jian-ping and ZHAO Ya-hong
  2005,25(4):583-588 [Abstract(2038)]  [View PDF]
Lie Ideals in AF C*-Algebras
  JI Pei-sheng and WANG Lin
  2005,25(4):589-592 [Abstract(2182)]  [View PDF]
Littlewood-Paley Operators on Weighted Lipschitz Spaces
  TAN Chang-mei
  2005,25(4):593-602 [Abstract(2277)]  [View PDF]
Dual Loopless Nonseparable Near-Triangulat ions on Projective Plane
  LI Zhao-xiang,LIU Yan-pei and HE Wei-li
  2005,25(4):603-609 [Abstract(2271)]  [View PDF]
Ranks of Generalized Star Sign Patterns
  GAO Yu-bin and SHAO Yan-ling
  2005,25(4):610-614 [Abstract(2141)]  [View PDF]
Extending Property for Essentially Countably Generated Submodules
  LIU Zhong-kui
  2005,25(4):615-623 [Abstract(2348)]  [View PDF]
(α,β)-Inversion Formulas
  MA Xin-rong and HSU L.C.
  2005,25(4):624 [Abstract(2552)]  [View PDF]
Some Results about Derivations of Prime Rings
  CHENG Hui-wen
  2005,25(4):625-633 [Abstract(3016)]  [View PDF]
Elimination and Identities with Integral Sign
  LIU Hong-mei and WANG Tian-ming
  2005,25(4):634 [Abstract(1827)]  [View PDF]
An Information Character for Two Matrix Distributions
  LI Kai-can
  2005,25(4):635-641 [Abstract(2032)]  [View PDF]
Single Machine Scheduling Problems with General Learning Effect
  WANG Ji-bo,WANG Ming-zheng and XIA Zun-quan
  2005,25(4):642-646 [Abstract(2305)]  [View PDF]
A Set-Theoretical Lemma That Implies an Abstract Form of G?del's Theorem
  Edward Arroyo and L. C. Hsu
  2005,25(4):647-650 [Abstract(3066)]  [View PDF]
Inclusive Regular Separation in L-Fuzzy Topological Spaces
  ZHAO Bin
  2005,25(4):651-658 [Abstract(2101)]  [View PDF]
(Z2)k-Actions with Fixed Point Set of Codimension 2k+4
  LI Ri-cheng,MA Kai and WU Zhen-de
  2005,25(4):659-664 [Abstract(2290)]  [View PDF]
Induced I-Fuzzy Topological Spaces
  YUE Yue-li and FANG Jin-ming
  2005,25(4):665-670 [Abstract(2368)]  [View PDF]
Some Results on Category STML(L)
  ZHANG Jie and ZHENG Chong-you
  2005,25(4):671-675 [Abstract(2135)]  [View PDF]
On Extensions of Partial Orders of Commutative Partially Ordered Semigroups
  XIE Xiang-yun
  2005,25(4):676-682 [Abstract(2277)]  [View PDF]
Γ-minus Ordering of Morphism Set in Category
  CEN Jian-miao
  2005,25(4):683-690 [Abstract(2191)]  [View PDF]
On (d,k)-Independence Numbers of Hypercube Network
  XIE Xin and XU Jun-ming
  2005,25(4):691-694 [Abstract(2497)]  [View PDF]
Strong Consistency of M Estimator in Linear Model
  CHEN Jian-dong
  2005,25(4):695-702 [Abstract(2159)]  [View PDF]
Nonlinear Filtering With Fractional Brownian Motion
  CHEN Yao-hui
  2005,25(4):703-708 [Abstract(2291)]  [View PDF]
Linear Boundary Crossing Probability for Standard Brownian Motion
  XU Run and Lü Yu-hua
  2005,25(4):709-715 [Abstract(2417)]  [View PDF]
A Class of Degree Reduction Methods for B-Spline Curves
  QU Rong-ning and WANG Ren-hong
  2005,25(4):716-720 [Abstract(3555)]  [View PDF]
Oscillation of Second Order Nonlinear Difference Equations with Nonlinear Damping Term
  HOU Cheng-min,HE Yan-sheng and YU Yuan-hong
  2005,25(4):721-726 [Abstract(2100)]  [View PDF]
Stable Solution of a Delay Parabolic Equation of Plankton Allelopathy
  TIAN Can-rong,XU Fei and LIU Yong
  2005,25(4):727-733 [Abstract(2293)]  [View PDF]
Some Characteristic Theorems on Consistently Connected Continuous Domains
  SHANG Yun and ZHAO Bin
  2005,25(4):734-738 [Abstract(2174)]  [View PDF]
Quadratic Residue Code over Z16
  TAN Xiao-qing
  2005,25(4):739-748 [Abstract(2847)]  [View PDF]
Approximation by Bernstein Operators
  GUO Shun-sheng,LI CUI-xiang and QI Qiu-lan
  2005,25(4):749-756 [Abstract(2257)]  [View PDF]